Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the geometry of quadratic maps of the plane

Autor
Delgado, J.; Garrido, J.; Romero, N.; Rovella, Á.; Vilamajo, F.
Tipus d'activitat
Article en revista
Revista
Publicaciones matemáticas del Uruguay
Data de publicació
2013
Volum
14
Pàgina inicial
120
Pàgina final
135
Repositori
http://hdl.handle.net/2117/23141 Obrir en finestra nova
URL
http://imerl.fing.edu.uy/pmu/ Obrir en finestra nova
Resum
In this article we give a geometric classification of the set of quadratic maps of the plane. The fundamental step is the proof that the restriction of the map to the critica! set is injective, from which it follows that there are finitely many classes of geometrically equivalent maps. In the last sections we apply this geometric knowledge to obtain some simple dynamical properties of a particular family of quadratic maps.
Citació
Delgado, J. [et al.]. On the geometry of quadratic maps of the plane. "Publicaciones matemáticas del Uruguay", 2013, vol. 14, p. 120-135.

Participants

  • Delgado, Jorge J.  (autor)
  • Garrido Serrano, Jose Luis  (autor)
  • Romero, Neptalí  (autor)
  • Rovella, Álvaro  (autor)
  • Vilamajo Capdevila, Francisco  (autor)

Arxius